RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Belavkin, Vyacheslav P

Statistics Math-Net.Ru
Total publications: 17
Scientific articles: 17

Number of views:
This page:554
Abstract pages:3616
Full texts:1439
References:342
E-mail:

http://www.mathnet.ru/eng/person18943
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/202745

Publications in Math-Net.Ru
2001
1. V. P. Belavkin, “On Quantum Stochastic Differential Equations as Dirac Boundary-Value Problems”, Mat. Zametki, 69:6 (2001),  803–819  mathnet  mathscinet  zmath; Math. Notes, 69:6 (2001), 735–748  isi
1997
2. V. P. Belavkin, “On the generators of quantum stochastic evolution equations”, TMF, 110:1 (1997),  46–60  mathnet  mathscinet  zmath; Theoret. and Math. Phys., 110:1 (1997), 35–46  isi
1994
3. V. P. Belavkin, “Measurement and filtering of quantum diffusion. II”, Teor. Veroyatnost. i Primenen., 39:3 (1994),  469–487  mathnet  mathscinet  zmath; Theory Probab. Appl., 39:3 (1994), 363–378  isi
1993
4. V. P. Belavkin, “Quantum diffusion, measurement and filtering. I”, Teor. Veroyatnost. i Primenen., 38:4 (1993),  742–757  mathnet  mathscinet  zmath; Theory Probab. Appl., 38:4 (1993), 573–585
1992
5. V. P. Belavkin, “Chaotic states and stochastic integration in quantum system”, Uspekhi Mat. Nauk, 47:1(283) (1992),  47–106  mathnet  mathscinet  zmath; Russian Math. Surveys, 47:1 (1992), 53–116  isi
1991
6. V. P. Belavkin, “A pseudo-Euclidean representation of conditionally positive mappings”, Mat. Zametki, 49:6 (1991),  135–137  mathnet  mathscinet  zmath; Math. Notes, 49:6 (1991), 647–649  isi
7. V. P. Belavkin, V. N. Kolokoltsov, “Semiclassical asymptotics of quantum stochastic equations”, TMF, 89:2 (1991),  163–177  mathnet  mathscinet; Theoret. and Math. Phys., 89:2 (1991), 1127–1138  isi
1989
8. V. P. Belavkin, “A stochastic calculus of quantum input-output processes and quantum nondemolition filtering”, Itogi Nauki i Tekhniki. Ser. Sovrem. Probl. Mat. Nov. Dostizh., 36 (1989),  29–67  mathnet  mathscinet  zmath; J. Soviet Math., 56:5 (1991), 2625–2647
1987
9. V. P. Belavkin, “Ordered $\ast$-semirings and generating functionals of quantum statistics”, Dokl. Akad. Nauk SSSR, 293:1 (1987),  18–21  mathnet  mathscinet  zmath
1985
10. V. P. Belavkin, “Reconstruction theorem for a quantum stochastic process”, TMF, 62:3 (1985),  409–431  mathnet  mathscinet; Theoret. and Math. Phys., 62:3 (1985), 275–289  isi
1984
11. V. P. Belavkin, “A reconstruction theorem for a quantized random field”, Uspekhi Mat. Nauk, 39:2(236) (1984),  137–138  mathnet  mathscinet  zmath; Russian Math. Surveys, 39:2 (1984), 141–142  isi
1983
12. V. P. Belavkin, “On the theory of controlling observable quantum systems”, Avtomat. i Telemekh., 1983, 2,  50–63  mathnet  mathscinet  zmath; Autom. Remote Control, 44:2 (1983), 178–188
1981
13. V. P. Belavkin, V. P. Maslov, S. È. Tariverdiev, “Asymptotic dynamics of a system of a large number of particles described by the Kolmogorov–Feller equations”, TMF, 49:3 (1981),  298–306  mathnet  mathscinet; Theoret. and Math. Phys., 49 (1981), 1043–1049  isi
1977
14. V. P. Belavkin, V. P. Maslov, “Uniformization method in the theory of Nonlinear Hamiltonian systems of Vlasov and Hartree type”, TMF, 33:1 (1977),  17–31  mathnet  mathscinet; Theoret. and Math. Phys., 33:1 (1977), 852–862
1976
15. V. P. Belavkin, “Generalized uncertainty relations and efficient measurements in quantum systems”, TMF, 26:3 (1976),  316–329  mathnet  mathscinet; Theoret. and Math. Phys., 26:3 (1976), 213–222
1973
16. V. P. Belavkin, B. A. Grishanin, “Optimum Estimation in Quantum Channels by the Generalized Heisenberg Inequality Method”, Probl. Peredachi Inf., 9:3 (1973),  44–52  mathnet  mathscinet  zmath; Problems Inform. Transmission, 9:3 (1973), 209–215
1972
17. V. P. Belavkin, B. A. Grishanin, “Optimum Measurement of Quantum Variables”, Probl. Peredachi Inf., 8:3 (1972),  103–109  mathnet  mathscinet; Problems Inform. Transmission, 8:3 (1972), 259–265

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020